# SDR DALA2018081765124

- Difficulty date: August 14, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 59,467 hours, 21,602 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANYARD HANGING FROM THE AFT LEFT PAX DOOR. SECURED THE LANYARD.
